Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 160, NWS St. Louis, MO

June 14, 2011Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 14, 2011, 6:51 AM CDT for Lewis County, Missouri. It took effect at Jun 14, 2011, 4:00 PM CDT. It was in force for 67 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2011, 6:51 AM CDT (11:51 UTC)
In effect from
Jun 14, 2011, 4:00 PM CDT
Expired
Jun 17, 2011, 10:54 AM CDT
In force
67 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fabius River near Ewing (EWNM7). The gauge peaked at 10.36 ft at Jun 17, 2011, 12:00 AM CDT.

actionminormoderate5101506/1406/1506/1606/1706/18
Action stage
9 ft
Minor stage
11 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WGUS43 KLSX 141151
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
651 AM CDT TUE JUN 14 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  NORTH FABIUS RIVER NEAR 

      EWING 


.THIS FLOOD WARNING IS A RESULT OF TWO TO FOUR INCHES OF RAIN OVER THE
PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-151151-
/O.NEW.KLSX.FL.W.0160.110615T0218Z-110618T0100Z/
/EWNM7.1.ER.110615T0218Z.110615T1200Z.110617T0100Z.NO/
651 AM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH FABIUS RIVER NEAR EWING
* FROM THIS EVENING TO THURSDAY EVENING.
* AT 6:30 AM TUESDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING
  AND CONTINUE RISING TO NEAR 12.0 FEET WEDNESDAY MORNING.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/15  06/16  06/17  06/18  06/19

NORTH FABIUS RIVER
  EWING           11.0    8.40      12.0   11.6    9.7    7.2    5.9
7 follow-up statements
194 
WGUS43 KLSX 141446
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
946 AM CDT TUE JUN 14 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MIDDLE FABIUS RIVER NEAR EWING 


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVER IN MISSOURI...


  NORTH FABIUS RIVER NEAR EWING 


.THIS FLOOD WARNING IS A RESULT OF TWO TO FOUR INCHES OF RAINFALL
THAT HAS FALLEN SINCE LAST EVENING IN ADDITION TO ONE TO TWO INCHES
OF RAIN FORECAST OVER THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-151446-
/O.EXT.KLSX.FL.W.0160.110614T2100Z-110619T1500Z/
/EWNM7.2.ER.110614T2100Z.110617T0000Z.110618T1500Z.NO/
946 AM CDT TUE JUN 14 2011

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE NORTH FABIUS RIVER NEAR EWING
* FROM THIS AFTERNOON TO SATURDAY MORNING.
* AT 8:30 AM TUESDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING AND CREST NEAR 17.5
  FEET EARLY OVERNIGHT THURSDAY.
* IMPACT...AT 18.0 FEET...JUNIPER AVENUE (LEWIS COUNTY ROAD 513) WILL 
  BE FLOODED AT THIS HEIGHT.
* IMPACT...AT 17.6 FEET...LEFT BANK OVERFLOWS AT THE GAGE.
* IMPACT...AT 17.3 FEET...195TH STREET (COUNTY ROAD 516) JUST EAST OF 
  MONTICELLO WILL BE FLOODED AT THIS HEIGHT.
* IMPACT...AT 17.1 FEET...RIGHT BANK BEGINS FLOODING AT THE GAGE.
* IMPACT...AT 16.5 FEET...CROP DAMAGE BEGINS NEAR MONTICELLO.
* IMPACT...AT 16.0 FEET...LEWIS COUNTY ROAD 532 (OR 230TH STREET) WILL
  BE FLOODED AT THIS HEIGHT.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS 
  TO FLOOD.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.

$$

MOC111-151445-
/O.NEW.KLSX.FL.W.0162.110615T0738Z-110619T1545Z/
/EWMM7.1.ER.110615T0738Z.110618T0000Z.110618T1545Z.NO/
946 AM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MIDDLE FABIUS RIVER NEAR EWING
* FROM LATE TONIGHT TO SATURDAY MORNING.
* AT 8:30 AM TUESDAY THE STAGE WAS 7.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT
  AND CONTINUE RISING AND CREST NEAR 14.5 FEET FRIDAY EVENING.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/15  06/16  06/17  06/18  06/19

NORTH FABIUS RIVER
  EWING           11.0    8.97      13.4   17.1   16.2   11.5    8.3

MIDDLE FABIUS RIVER
  EWING           12.0    7.14      12.8   13.3   14.1   13.0    7.6
486 
WGUS83 KLSX 150306
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1006 PM CDT TUE JUN 14 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...


  NORTH FABIUS RIVER NEAR EWING

  MIDDLE FABIUS RIVER NEAR EWING 


.THIS FLOOD WARNING IS A RESULT OF 4 TO 8 INCHES OF PRECIPITATION
THAT FELL ACROSS SOUTHEAST IOWA AND NORTHEAST MISSOURI MONDAY NIGHT
AND AROUND 1 INCH FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-160306-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-110619T1430Z/
/EWNM7.2.ER.110614T2038Z.110616T1200Z.110618T1430Z.NO/
1006 PM CDT TUE JUN 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY.
* AT 9:30 PM TUESDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 17.5 FEET THURSDAY 
  MORNING AND SHOULD FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...JUNIPER AVENUE (LEWIS COUNTY ROAD 513) WILL 
  BE FLOODED AT THIS HEIGHT.
* IMPACT...AT 17.6 FEET...LEFT BANK OVERFLOWS AT THE GAGE.
* IMPACT...AT 17.3 FEET...195TH STREET (COUNTY ROAD 516) JUST EAST OF 
  MONTICELLO WILL BE FLOODED AT THIS HEIGHT.
* IMPACT...AT 17.1 FEET...RIGHT BANK BEGINS FLOODING AT THE GAGE.
* IMPACT...AT 16.5 FEET...CROP DAMAGE BEGINS NEAR MONTICELLO.
* IMPACT...AT 16.0 FEET...LEWIS COUNTY ROAD 532 (OR 230TH STREET) 
  WILL BE FLOODED AT THIS HEIGHT.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS 
  TO FLOOD.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.


$$

MOC111-160305-
/O.EXT.KLSX.FL.W.0162.110616T0815Z-110619T0112Z/
/EWMM7.1.ER.110616T0815Z.110617T0000Z.110618T0112Z.NO/
1006 PM CDT TUE JUN 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* FROM WEDNESDAY NIGHT TO SATURDAY MORNING.
* AT 9:30 PM TUESDAY THE STAGE WAS 6.7 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THURSDAY 
  MORNING...CREST NEAR 12.9 FEET THURSDAY NIGHT AND SHOULD FALL BELOW 
  FLOOD STAGE FRIDAY EVENING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/15  06/16  06/17  06/18  06/19

NORTH FABIUS RIVER
  EWING           11.0   12.54      14.5   17.5   15.9   11.5    8.1

MIDDLE FABIUS RIVER
  EWING           12.0    6.65      10.5   12.5   12.9    9.9    6.5
089 
WGUS83 KLSX 151517
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT WED JUN 15 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...

 
  NORTH FABIUS RIVER NEAR 

      EWING 
 

.THIS FLOOD WARNING IS A RESULT OF THREE TO SIX INCHES OF RAINFALL OVER
THE BASIN OVER THE LAST 48 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-161517-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-110619T0430Z/
/EWNM7.2.ER.110614T2038Z.110616T1200Z.110618T0430Z.NO/
1017 AM CDT WED JUN 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL FRIDAY EVENING.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 15.5 FEET THURSDAY
  MORNING.
* IMPACT...AT 16.0 FEET...LEWIS COUNTY ROAD 532 (OR 230TH STREET) WILL
  BE FLOODED AT THIS HEIGHT.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS 
  TO FLOOD.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/16  06/17  06/18  06/19  06/20

NORTH FABIUS RIVER
  EWING           11.0   12.44      15.5   13.3    9.9    7.6    6.4
957 
WGUS83 KLSX 160223
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT WED JUN 15 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 


.THIS FLOOD WARNING IS A RESULT OF 3 TO 6 INCHES OF PRECIPITATION 
RECEIVED ACROSS THE BASIN DURING THE PAST 48 HOURS...AND ASSOCIATED 
RUNOFF...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-170223-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-110619T0345Z/
/EWNM7.2.ER.110614T2038Z.110616T1200Z.110618T0345Z.NO/
923 PM CDT WED JUN 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY EVENING.
* AT  8:30 PM WEDNESDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY 
  THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS 
  TO FLOOD.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/16  06/17  06/18  06/19  06/20

NORTH FABIUS RIVER
  EWING           11.0   14.39      15.4   13.2   10.0    7.7    6.6
684 
WGUS83 KLSX 161510
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CDT THU JUN 16 2011

...FLOOD WARNINGS CONTINUE FOR POINTS ALONG THE MISSOURI RIVER...
 
  
             THE NORTH FABIUS RIVER NEAR 

                    ...EWING 


            PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-171510-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-110619T0430Z/
/EWNM7.2.ER.110614T2038Z.110616T1800Z.110618T0430Z.NO/
1010 AM CDT THU JUN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY EVENING.
* AT 9:30 AM THURSDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CRESTING AT THIS TIME 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE EVENING TOMORROW. 
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/17  06/18  06/19  06/20  06/21

NORTH FABIUS RIVER
  EWING           11.0   14.40      13.0    9.9    7.7    6.4    5.5
622 
WGUS83 KLSX 170228
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
927 PM CDT THU JUN 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  NORTH FABIUS RIVER NEAR EWING


.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL AND 0.25 TO
0.5 INCHES FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-180227-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-110618T0306Z/
/EWNM7.2.ER.110614T2038Z.110616T1445Z.110617T0306Z.NO/
927 PM CDT THU JUN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL FRIDAY EVENING.
* AT 8:30 PM THURSDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE TONIGHT.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/17  06/18  06/19  06/20  06/21

NORTH FABIUS RIVER
  EWING           11.0   11.56       8.9    7.8    6.9    6.2    5.6
101 
WGUS83 KLSX 171554
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1054 AM CDT FRI JUN 17 2011

           ...THE FLOOD WARNING IS CANCELLED... 

        
         FOR THE FOLLOWING RIVER IN MISSOURI...

                NORTH FABIUS RIVER NEAR 

                    ...EWING


          PRECAUTIONARY/PREPAREDNESS ACTIONS...


THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-171624-
/O.CAN.KLSX.FL.W.0160.000000T0000Z-110618T0306Z/
/EWNM7.2.ER.110614T2038Z.110616T1445Z.000000T0000Z.NO/
1054 AM CDT FRI JUN 17 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT 10:30 AM FRIDAY THE STAGE WAS 8.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.8 FEET.  
  THE RIVER WILL CONTINUE TO FALL.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/18  06/19  06/20  06/21  06/22

NORTH FABIUS RIVER
  EWING           11.0    8.10       7.8    8.7    8.6    7.5    6.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 14, 5:53 AM CDT, 58 minutes earlier.

Area forecast discussion, Jun 14, 5:53 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
553 AM CDT TUE JUN 14 2011

.DISCUSSION...
/412 AM CDT TUE JUN 14 2011/

FOCUS CONTINUES TO BE POPS IN THE SHORT TERM AS WELL AS FLASH
FLOODING POTENTIAL.

LARGE AREA OF WAA TSRA CURRENTLY OVER SE IA AND SW IL IS EXPECTED TO
CONTINUE TO GRADUALLY PUSH EWD. AREA OF WEAK TSRA OVER WRN MO THIS
MORNING IS ADDING SOME UNCERTAINTY TO POPS FOR THIS MORNING.
REGARDLESS...PRECIP SHUD DIMINISH LATE THIS MORNING WITH MUCH OF THE
AFTERNOON REMAINING DRY.

TSRA SHUD DEVELOP OVER NWRN MO SWRN IA LATE THIS AFTERNOON INTO THE
EVENING HOURS. TSRA SHUD SPREAD ACROSS NRN PORTIONS OF THE CWA LATE
THIS EVENING AND CONTINUE EWD AND SEWD LATE TONIGHT ACROSS MUCH OF
SW IL. EXPECT TSRA TO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL
AGAIN TONIGHT OVER MUCH THE SAME AREA AS THIS MORNING. MDLS ARE IN
GENERALLY GOOD AGREEMENT WITH POSITION OF PRECIP. HOWEVER...THERE
ARE STILL SOME DIFFERENCES AND ANY MESOSCALE FEATURE CAN SHIFT FOCUS
FOR TSRA DEVELOPMENT. STILL...HEAVIEST RA SHUD BE FURTHER N AND E
THAN THIS MORNING. GIVEN THE HEAVY RA EXPECTED AGAIN AND THE
UNCERTAINTY...HAVE EXTENDED THE FFA THRU 12Z WED FOR THE SAME AREA.
SOME OF THESE COUNTIES MAY BE ABLE TO BE REMOVED FROM THE WATCH AS
CONFIDENCE GROWS REGARDING LOCATION OF TSRA.

SFC LOW AND ASSOCIATED CDFNT IS EXPECTED TO MOVE THRU THE CWA ON WED
WITH PRECIP COMING TO AN END FROM W TO E. WED NIGHT THRU MUCH OF
THURS NIGHT SHUD BE DRY AS SFC RIDGE SETTLES OVER THE REGION. KEPT
POPS FOR THURS NIGHT AS THE SYSTEM APPROACHES THE REGION. WAA PRECIP
MAY SPREAD INTO WRN PORTIONS OF THE CWA BY SUNRISE FRI.

FOR TEMPS THRU THE SHORT TERM...STRONG WAA TODAY WILL MAKE TEMPS
TODAY TRICKY. WRMFNT SHUD LIFT N THRU PORTIONS OF CNTL MO THIS
AFTERNOON ALLOWING TEMPS INTO THE LOWER 90S.

TRENDED TWD THE WARMER MOS FOR TONIGHT AS CDFNT SHUD BE REACHING THE
WRN PORTIONS OF THE CWA BY 12Z WED. MOS AGAIN HAS A WIDE RANGE OF
TEMP POSSIBILITIES WITH SIMILAR MASS FIELDS IN MDLS. WITH FROPA
EXPECTED DURING THE DAY WED...TRENDED TWD THE COOLER GUIDANCE FOR
WED INTO FRI.

FOR THE EXTD...THE GFS SEEMS TO BE A FAST OUTLIER FOR APPROACHING
SYSTEM THURS NIGHT INTO FRI. GFS AGAIN SUFFERS FROM CONVECTIVE
FEEDBACK ROUNDING THE TOP OF THE RIDGE. ECMWF/GEM ARE IN RATHER GOOD
AGREEMENT WITH MID LEVEL RIDGING BUILDING INTO THE AREA. TSRA WILL
STILL BE POSSIBLE ON THE EDGE OF CAP...QUESTION REMAINS WHERE THAT
WILL BE. GIVEN UNCERTAINTY...HAVE KEPT MUCH OF THE EXTD AS IS.
LOWERED POPS AND RAISED TEMPS A LITTLE FOR FRI. REMAINDER OF EXTD
STILL APPEARS TO BE ON TRACK.

TILLY

&&

.AVIATION...
/545 AM CDT TUE JUN 14 2011/

ANOTHER ACTIVE MORNING ACROSS MISSOURI AND ILLINOIS WITH MCS
CONTINUING TO DROP SOUTH OUT OF IOWA INTO NORTHEAST MISSOURI AND
WESTERN ILLINOIS. MEANWHILE...WEAK SHORTWAVE RESPONSIBLE FOR AREA
OF SHOWERS AND EMBEDDED THUNDERSTORMS MOVING ACROSS CENTRAL
MISSOURI TOWARD EAST CENTRAL MISSOURI. ALL OF THIS ACTIVITY SHOULD
WEAKEN AND SHIFT EAST BY 18Z TODAY AS WARM FRONT TRIES ONCE AGAIN
TO PUSH NORTH INTO CENTRAL MISSOURI.

ANOTHER ROUND OF THUNDERSTORMS...PROBABLY A SEVERE SQUALL LINE...
WILL MOVE ACROSS THE AREA THIS EVENING. THIS WILL BE AHEAD OF A
THE COLD FRONT THAT WILL SLIDE ACROSS THE AREA ON WEDNESDAY
MORNING.

EAST/SOUTHEAST WIND WILL CONTINUE AHEAD OF THE WARM FRONT...WITH
WINDS VEERING TO THE SOUTH LATE TONIGHT...AND FINALLY WESTERLY
BEHIND THE COLD FRONT WEDNESDAY MORNING.

SPECIFICS FOR KSTL...

CONVECTION CONTINUES TO DEVELOP TO THE NORTH AND WEST OF THE
TERMINAL THIS MORNING. THIS ACTIVITY WILL MOVE ACROSS THE TERMINAL
THROUGH 17Z. THEN ATMOSPHERE WILL TRY TO RECOVER AS THE WARM FRONT
PUSHES NORTH INTO CENTRAL MISSOURI. ANOTHER ROUND OF STRONG TO
SEVERE THUNDERSTORMS IS EXPECTED THIS EVENING. EAST/SOUTHEAST WIND
WILL BECOME SOUTH LATE TONIGHT BEFORE SWINGING AROUND TO THE WEST
WITH COLD FROPA WEDNESDAY MORNING.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN MO-
     FRANKLIN MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION
     MO-MONROE MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY MO-ST.
     CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
     STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 14, 4:23 AM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
423 AM CDT TUE JUN 14 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
423 AM CDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS MOST OF THE REGION THIS MORNING.
THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON AND
CONTINUE OVERNIGHT ACROSS MUCH OF THE REGION. SOME OF THESE
STORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS.

HEAVY RAIN IS ALSO FORECAST...ESPECIALLY OVER EASTERN MISSOURI
AND SOUTHWEST ILLINOIS. THIS HEAVY RAIN WILL POSE A THREAT OF
FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN
MISSOURI AND SOUTHWEST ILLINOIS. PLEASE REFER TO THE FLASH FLOOD
WATCH FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE THREAT OF THUNDERSTORMS WILL CONTINUE ON WEDNESDAY AND INTO
WEDNESDAY NIGHT AS A COLD FRONT PUSHES THROUGH THE AREA.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE PERIOD
FROM THURSDAY NIGHT THROUGH SUNDAY FOR MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING
REPORTS...AS WELL AS ANY RAINFALLS IN EXCESS OF ONE INCH...TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

TILLY

In the hours before

Local storm report, Jun 14, 6:03 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
603 AM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 AM     HEAVY RAIN       GRIGGSVILLE             39.71N  90.73W
06/14/2011  M2.60 INCH       PIKE               IL   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

KARLZ
Special weather statement, Jun 14, 6:12 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 AM CDT TUE JUN 14 2011

ILZ069-070-074-141200-
CLINTON IL-MARION IL-WASHINGTON IL-
612 AM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR CLINTON...NORTHEASTERN WASHINGTON
AND SOUTHWESTERN MARION COUNTIES UNTIL 700 AM CDT...

AT 611 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. ROSE...OR NEAR BREESE...MOVING SOUTHEAST
AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BREESE...
  CARLYLE...
  CENTRALIA...
  GERMANTOWN...
  BECKEMEYER...
  SHATTUC...
  SANDOVAL...
  CENTRAL CITY...
  WAMAC...
  IRVINGTON...
  ASHLEY...
  STOLLETOWN...
  BARTELSO...
  COVINGTON...
  POSEY...
  HUEY...
  FERRIN...
  NEW MINDEN...
  HOFFMAN...
  HUEGELY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TILLY
Local storm report, Jun 14, 6:24 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
624 AM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     HAIL             1 WNW ST. ROSE          38.69N  89.56W
06/14/2011  E0.25 INCH       CLINTON            IL   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Jun 14, 6:29 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
629 AM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 AM     HEAVY RAIN       CANTON                  40.13N  91.52W
06/14/2011  M3.80 INCH       LEWIS              MO   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

CORRECTED EVENT

GOSSELIN
Local storm report, Jun 14, 6:38 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 AM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     HAIL             3 N BREESE              38.65N  89.52W
06/14/2011  M0.25 INCH       CLINTON            IL   TRAINED SPOTTER

&&

GOSSELIN
Special weather statement, Jun 14, 6:43 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
643 AM CDT TUE JUN 14 2011

ILZ099>101-MOZ061-063-064-141230-
JERSEY IL-MADISON IL-ST. CHARLES MO-ST. CLAIR IL-ST. LOUIS MO-ST.
LOUIS CITY MO-
643 AM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. LOUIS CITY...
NORTHEASTERN ST. LOUIS...NORTHEASTERN ST. CHARLES...NORTHWESTERN ST.
CLAIR...MADISON AND SOUTHERN JERSEY COUNTIES UNTIL 730 AM CDT...

AT 638 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ORCHARD FARMS...OR 9 MILES NORTH OF ST.
CHARLES...MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRIDGETON...
  HAZELWOOD...
  ST. ANN...
  FLORISSANT...
  GODFREY...
  WOODSON TERRACE...
  BERKELEY...
  ST. JOHN...
  KINLOCH...
  BEL-RIDGE...
  BLACK JACK...
  FERGUSON...
  COOL VALLEY...
  DELLWOOD...
  NORMANDY...
  ALTON...
  NORTHWOODS...
  JENNINGS...
  HILLSDALE...
  SPANISH LAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:37 PM CDTSevere Thunderstorm WarningLSXLewis21 min
Jun 13, 10:52 PM CDTFlash Flood WarningLSXLewis8 hr
Jun 14, 1:50 AM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles16 min
Jun 14, 4:52 AM CDTRiver Flood WarningLSXMarion10 days
Jun 14, 9:46 AM CDTRiver Flood WarningLSXLewis25 hr
Jun 14, 11:56 AM CDTRiver Flood WarningLSXLincoln11 days

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.